Checking In: A Meds Withdrawal Update

It’s been nearly two weeks since I’ve started withdrawing from Effexor.  The first phase of my withdrawal was to drop to 112.5 mg from 150 mg.  The first few days were the hardest.  I had dizziness, nausea, migraines, a sensation that my skin was crawling, and difficulty sleeping.  As the time of my next dose approached, I would get very sweaty and jittery.  I’ve been doing better now, but still occasionally get the skin crawling sensation.  Sometimes it keeps me from falling asleep at night.

On Saturday, I drop down in dosage again, this time from 112.5 mg to 75 mg.  I’m kind of nervous; but I’m also happy to try and get off of this drug.  Hopefully it will all work as planned and I will be able to stay off of medication during a future pregnancy. :)

Thank you to all who have given me well wishes and have asked how this process is going for me.  I really appreciate your support!

Comments

  1. Sorry to hear you’ve had a rough time. Glad to hear it’s getting some better though.

    Ashley @ Dr. Pepper Diva

  2. Glad to hear that it seems to be a bit better now. Hang in there!! You will get through this!! Keep us posted on how you are doing :)

Trackbacks

  1. [...] is the final day of my withdrawal from Effexor: dropping down to 0mg.  I’m about an hour past the time I always take my dose, and I’m [...]

Speak Your Mind

*

CommentLuv badge